And weight gain is absolutely normal for hyper, too.
post #1001 of 1011
7/28/08 at 3:38pm
Since the endo I went to see wouldn't give me armour, I had to schedule another appointment with another doc. who I can't get in to see for two months. In the meantime, I figured I'd take the levothyroxine the first doc. prescribed... He told me to take 37.5 mg once a day, which I've done for about two weeks. I cannot believe how absolutely horrible I have felt. Physically, it's been like I have a hangover- and I've been way more irritable... to the point that I'm almost homicidal (no worries... I absolutely will not act upon it!). I cut the dose to half over the past week and don't feel quite as bad. Does anyone know if this is typical? I figured that even though it was synthetic, the levothyroxine is still something that is very close to what's naturally in your body, so I have no idea why I'd have such negative side effects.
I've never had a dr just start me right where I was supposed to be. They have always started at like a quarter of the dose, then gone up to half the dose, then 3 quarters, then full dose. I bet you felt bad it must have been a heck of a shock to your system!
|I'm a bit worried, because I've been taking an iodine supplement (100% recommended amount, twice a day) and I worry that will skew thyroid tests. Will it?|